# SDR CA010831019

- Difficulty date: August 24, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 278 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570R1
- Condition: Leaking
- Location: Engine
- Part time: 1,020 hours, 1,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF THE ENGINE DRIVEN FUEL PUMP AS PER PILATUS AWD HB2001-500 AND SB 28-009 REVEALED THAT FUEL PUMP WAS LEAKING AND EXTRUDED GASKET MATERIAL WAS FOUND. THE TORQUE OF THE SCREWS WAS CHECKED.  1/8TH TO 1/4 TURNS WERE NEEDED TO TORQUE THE SCREWS TO THE SPECIFIED TORQUE OF 23 IN LB TO 25 IN LB. THE PUMP WAS REPLACED.
